# SDR ASAA2014082408942

- Difficulty date: August 24, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 21,797 hours, 6,745 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 1582
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 57,354 hours, 30,341 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED DURING RECALL.  ACFT GROUNDED.  SYSTEM STILL HAS A HARD FAULT FOR NR 1 TCV.  REPLACED NR 1 TCV IAW AMM 21-51-10-000-801 AND AMM 21-51-10-400-801, LEAK CHECK GOOD.  OPS CHECK GOOD IAW AMM 21-61-00-700-806-002.
